# SDR AALA20160907009

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 3,553 hours, 370 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: C16790BA03
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE STANDBY ATTITUDE INDICATION FAILED. A RESET WAS ATTEMPTED BUT DID NOT RESOLVE THE ISSUE.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE INTEGRATED STANDBY FLIGHT DISPLAY IAW AMM 787-81205-A810-00. OPERATIONAL CHECK NORMAL.  THE AIRCRAFT WAS GROUNDED.
